MathSciNet Relay Station
MathSciNet bibliographic data
MR1370853 (97d:14089) 14Q15 (14M25 52B20)
Li, T. Y.; Wang, Xiaoshen The BKK root count in ${\bf C}\sp n$. Math. Comp. 65 (1996), no. 216, 1477–1484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement